# SDR ASAA2014021706883

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,372 hours, 5,758 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST LEFT FMC AT 37,000 FT,  FOLLOWED QRH,  LT FMC REMAINED FAILED.  ACFT GROUNDED.  RESET FMC CICUIT BREAKERS IAW AMM 20-60-01-860-801.  ACCOMPLISHED FMC FAULT ISOLATION PROCEDURE, IAW FIM 34-61, TASK 836.  FMC OPS NORMAL, INTERMITTENT FAULT, NO HISTORY PAST 60 DAYS.
